Advertisement

Functional Analysis and Its Applications

, Volume 30, Issue 2, pp 140–142 | Cite as

Absolute, perfect, and unconditional convergence of double series

  • M. I. Kadets
Brief Communications
  • 67 Downloads

Keywords

Banach Space Symplectic Manifold Deformation Quantization Correspondence Principle Maslov Index 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. M. Kadets and M. I. Kadets, Rearrangements of Series in Banach Spaces, Transl. Math. Monographs, Vol. 86, Am. Math. Soc. (1991).Google Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • M. I. Kadets

There are no affiliations available

Personalised recommendations